# SDR UPS05845845

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER CARGO FIRE AMBER MX LIGHT CAME ON AFTER 4 HOURS OF FLIGHT (5 AND 11).  PERFORMED ADJUSTMENT AND TEST PER DC-8 M/M 26-18-00-5, NO FAULTS FOUND IN MEMORY OR SIGNAL STRENGTH.
